Limit distribution of spacings statistics when the sample size is random

Girish Aras*, S. Rao Jammalamadaka, X. Zhou

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A random sample size version of the central limit theorem is obtained for a general class of symmetric statistics based on uniform spacings. An important application to goodness of fit test for a Poisson process is discussed.

Original languageEnglish
Pages (from-to)451-456
Number of pages6
JournalStatistics and Probability Letters
Volume8
Issue number5
DOIs
Publication statusPublished - 1989
Externally publishedYes

Keywords

  • Doeblin-Anscombe theorem
  • goodness of fit tests
  • spacings

Fingerprint Dive into the research topics of 'Limit distribution of spacings statistics when the sample size is random'. Together they form a unique fingerprint.

  • Cite this